There should have been warnings that came with the prescription about this very thing...bleeding. It is likely the Naproxen and will probably need to be stopped. However, you need to tell your doctor. You should leave a message that you're having a reaction/negative side-effect from your medicine that could be serious (if it's making your nose bleed, it might be doing the same in your stomach lining). Demand they call you back. **I'll note that if this "too busy to call back" has happened before, you need to find a new doctor. That is NOT acceptable!!
Here's a small quote from the huge RX warning: "NSAIDs such as naproxen may cause ulcers, bleeding, or holes in the stomach or intestine. These problems may develop at any time during treatment, may happen without warning symptoms, and may cause death."
I'm sure your doctor can find something else for you to take for pain.
50 yr old SjS, APS w/strokes, Autonomic Neuropathy, PN, Nephrogenic DI, (PID) IgG def., Cushing's, Asthma, Gastroparesis. Sero-neg w/+ lip biopsy. Meds: IVIG & pre-meds, Arixtra, Aspirin, Plaquenil, Nitro, Cardizem, Imdur, Toprol XL, Domperidone, Nexium, Midodrine, Symbicort, Oxycontin, Zofran